Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
legend08

Body becoming immuned to perscriptions?

Recommended Posts

Hey i've been on minocycline 100Mg and a .05 retin-a cream for bout 10 months now and on my 8th month taking those anda bunch of v-beams for my scarring on my cheeks actually cleared me up for awhile but then of course it all comes back. Luckly, not as bad at it started but i was wondering if my body could become immuned to the minocycline and retin-a. If so should i go back to the ol' derm and get a up on the percentage for the retin-a and the pills if there is one?

Share this post


Link to post
Share on other sites

you're more likely becoming immune to the minocyne since its an antibiotic. i would suggest u ask ur derm to switch ur pills... or a bigger dose if there is one. the same thing happened to me... as i became more immune, my derm had to increase the dose to keep my skin clear. but unfortunately i had to go off them cuz of "long term side effects" or whatever. (i say unfortunately since that was the only thing that kept my skin like 95% clear)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×